advertisement
Question
Posted by: weet nie meer | 2008/12/10

Firtipil

I would like to know if it is posible that the firtipille plus can make your period be out i havd my period on the 27 nov normal as always but al of the suden i had start my period again yesterday 09/12/08 and it is heavy bleeding very dark and flowing like mad have been on a 28 day cicle for a year now and been ovulating right on time please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not familiar with firtipille plus but, if it is a vitamin pill, it should not affect your cycle. you should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement